# SDR DALA2015032102288

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 68 AT AFT GALLEY AREA AND  STRINGER 23L.   REPLACED CORNER FITTING LOCATED ON FRAME 68 AT AFT GALLEY AREA  AND STRINGER  23L IAW SRM 51-72-11 AND DWG D53480019.
